Translator Disclaimer
November 2018 The scaling limits of the Minimal Spanning Tree and Invasion Percolation in the plane
Christophe Garban, Gábor Pete, Oded Schramm
Ann. Probab. 46(6): 3501-3557 (November 2018). DOI: 10.1214/17-AOP1252

Abstract

We prove that the Minimal Spanning Tree and the Invasion Percolation Tree on a version of the triangular lattice in the complex plane have unique scaling limits, which are invariant under rotations, scalings, and, in the case of the $\mathsf{MST}$, also under translations. However, they are not expected to be conformally invariant. We also prove some geometric properties of the limiting $\mathsf{MST}$. The topology of convergence is the space of spanning trees introduced by Aizenman et al. [Random Structures Algorithms 15 (1999) 319–365], and the proof relies on the existence and conformal covariance of the scaling limit of the near-critical percolation ensemble, established in our earlier works.

Citation

Download Citation

Christophe Garban. Gábor Pete. Oded Schramm. "The scaling limits of the Minimal Spanning Tree and Invasion Percolation in the plane." Ann. Probab. 46 (6) 3501 - 3557, November 2018. https://doi.org/10.1214/17-AOP1252

Information

Received: 1 January 2017; Revised: 1 December 2017; Published: November 2018
First available in Project Euclid: 25 September 2018

zbMATH: 06975492
MathSciNet: MR3857861
Digital Object Identifier: 10.1214/17-AOP1252

Subjects:
Primary: 05C05, 60K35, 82B27, 82B43
Secondary: 60D05, 81T27, 81T40

Rights: Copyright © 2018 Institute of Mathematical Statistics

JOURNAL ARTICLE
57 PAGES


SHARE
Vol.46 • No. 6 • November 2018
Back to Top